# SDR MASA200601396

- Difficulty date: May 23, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 6,574 hours, 5,735 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7277 IAD.  A 400 LB FUEL LOSS IN NR 2 TANK INDICATION INSTANTANEOUSLY.  SYSTEM OP'S CHECK GOOD.
